# SDR CA121024005

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 4H34001
- Condition: Burned
- Location: Propeller Blade
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE GROUND HANDLERS WERE MOVING THE ACFT AND NOTICED THAT THE DEICE BOOT ON 1 OF THE PROPELLER BLADES HAD A 1" BURNED HOLE AT THE BLADE ROOT. MAINTENANCE WAS NOTIFIED, ACFT WAS SNAGGED AND PARTS WERE ORDERED. PROP HAS ONLY 52.0 HRS SINCE IT WAS O/H.
